Alert archive / Missouri / Flash Flood Watches in 2007
Flash Flood Watch 4, NWS Springfield, MO
NWS Springfield, MO issued this flash flood watch at Apr 12, 2007, 11:26 AM CDT for 34 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas. It took effect at Apr 13, 2007, 4:00 PM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Apr 12, 2007, 11:26 AM CDT (16:26 UTC)
- In effect from
- Apr 13, 2007, 4:00 PM CDT
- Expired
- Apr 14, 2007, 3:33 AM CDT
- In force
- 12 hr
- Issued by
- NWS Springfield, MO
- Flood severity
- None
All 37 counties
Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barry County, MO, Barton County, MO, Benton County, MO, Camden County, MO, Cedar County, MO, Christian County, MO, Dade County, MO, Dallas County, MO, Dent County, MO, Douglas County, MO, Greene County, MO, Hickory County, MO, Howell County, MO, Jasper County, MO, Laclede County, MO, Lawrence County, MO, Maries County, MO, McDonald County, MO, Miller County, MO, Morgan County, MO, Newton County, MO, Oregon County, MO, Ozark County, MO, Phelps County, MO, Polk County, MO, Pulaski County, MO, Shannon County, MO, St. Clair County, MO, Stone County, MO, Taney County, MO, Texas County, MO, Vernon County, MO, Webster County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 30 km from the middle of the area, began a volume at 16:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 4.4 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 856 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS63 KSGF 121626 FFASGF URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SPRINGFIELD MO 1126 AM CDT THU APR 12 2007 ...SIGNIFICANT FLOODING BECOMING MORE LIKELY ACROSS THE OZARKS... .A POWERFUL STORM SYSTEM CONTINUES TO GAIN STRENGTH ACROSS THE SOUTHERN ROCKIES TODAY. THIS FEATURE WILL APPROACH EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS LATE TONIGHT THROUGH FRIDAY...AND INTERACT WITH DEEP GULF MOISTURE TO PRODUCE WIDESPREAD HEAVY RAIN OVER A VAST AREA OF THE REGION. BOTH AREAL AND FLASH FLOODING IS LIKELY AS THIS LARGE BELT OF HEAVY RAIN IMPACTS THE REGION DURING THE DAY ON FRIDAY AND CONTINUING FRIDAY NIGHT. KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-130030- /O.NEW.KSGF.FF.A.0004.070413T1200Z-070414T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON... BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN... CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE... MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON... NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON... PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA... BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON 1126 AM CDT THU APR 12 2007 ...FLASH FLOOD WATCH IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * FLASH FLOOD WATCH FOR PORTIONS OF SOUTHEAST KANSAS AND MISSOURI...INCLUDING THE FOLLOWING AREAS...IN SOUTHEAST KANSAS...BOURBON...CHEROKEE AND CRAWFORD. IN MISSOURI... BARRY...BARTON...BENTON...CAMDEN...CEDAR...CHRISTIAN...DADE... DALLAS...DENT...DOUGLAS...GREENE...HICKORY...HOWELL...JASPER... LACLEDE...LAWRENCE...MARIES...MCDONALD...MILLER...MORGAN... NEWTON...OREGON...OZARK...PHELPS...POLK...PULASKI...SHANNON... ST. CLAIR...STONE...TANEY...TEXAS...VERNON...WEBSTER AND WRIGHT. * FROM FRIDAY MORNING THROUGH SATURDAY AFTERNOON * EXCESSIVE RAINFALL WILL COMMENCE EARLY FRIDAY MORNING OVER MOST AREAS OF EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS. AS A VIGOROUS STORM SYSTEM INTERACTS WITH COPIOUS AMOUNTS OF GULF MOISTURE THROUGH FRIDAY AND FRIDAY NIGHT...WIDESPREAD RAINFALL AMOUNTS RANGING FROM ONE TO FOUR INCHES ARE EXPECTED. * DUE TO NEAR AVERAGE PRECIPITATION SINCE JANUARY...SOIL MOISTURE AND RIVER STAGES ARE NEAR NORMAL. HOWEVER...HEAVY RAIN THURSDAY NIGHT INTO FRIDAY NIGHT IS EXPECTED TO CAUSE RAPID RISES IN AREA STREAMS AND CREEKS...WITH AREAS OF FLOODING AND FLASH FLOODING LIKELY. WIDESPREAD STORM TOTAL RAINFALL AMOUNTS WILL LIKELY RANGE FROM ONE TO FOUR INCHES. * RIVERS AND STREAMS ALONG AND NEAR THE OZARK PLATEAU OF SOUTHWEST MISSOURI WILL HAVE THE HIGHEST POTENTIAL FOR EXPERIENCING DANGEROUS INCREASES IN SMALL STREAM...CREEK AND RIVER LEVELS. CAMPING ALONG CREEK AND RIVER BEDS THURSDAY NIGHT THROUGH THE WEEKEND IS NOT RECOMMENDED. FLOODING OF LOW WATER CROSSINGS WILL OCCUR...AND MOTORISTS ARE URGED NOT TO CROSS FLOODED OVER ROADWAYS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLOOD OR FLASH FLOOD WARNINGS BE ISSUED. $$ CRAMER
6 follow-up statements
000 WGUS63 KSGF 122230 FFASGF FLOOD WATCH NATIONAL WEATHER SERVICE SPRINGFIELD MO 530 PM CDT THU APR 12 2007 ...SIGNIFICANT FLOODING POSSIBLE ACROSS THE OZARKS... .A POWERFUL STORM SYSTEM CONTINUES TO GAIN STRENGTH ACROSS THE SOUTHERN ROCKIES TODAY. THIS FEATURE WILL APPROACH EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS LATE TONIGHT THROUGH FRIDAY...AND INTERACT WITH DEEP GULF MOISTURE TO PRODUCE WIDESPREAD HEAVY RAIN OVER THE REGION. BOTH FLASH FLOODING AND RIVER FLOODING WILL BE POSSIBLE AS SEVERAL ROUNDS OF HEAVY RAIN IMPACT THE REGION THROUGH SATURDAY MORNING. KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-130900- /O.CON.KSGF.FF.A.0004.070413T1200Z-070414T1800Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON... BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN... CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE... MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON... NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON... PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA... BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON 530 PM CDT THU APR 12 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH SATURDAY AFTERNOON... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTHEAST KANSAS AND MISSOURI...INCLUDING THE FOLLOWING AREAS...IN SOUTHEAST KANSAS...BOURBON...CHEROKEE AND CRAWFORD. IN MISSOURI...BARRY...BARTON...BENTON...CAMDEN... CEDAR...CHRISTIAN...DADE...DALLAS...DENT...DOUGLAS...GREENE... HICKORY...HOWELL...JASPER...LACLEDE...LAWRENCE...MARIES... MCDONALD...MILLER...MORGAN...NEWTON...OREGON...OZARK... PHELPS...POLK...PULASKI...SHANNON...ST. CLAIR...STONE... TANEY...TEXAS...VERNON...WEBSTER AND WRIGHT. * FROM FRIDAY MORNING THROUGH SATURDAY AFTERNOON. * EXCESSIVE RAINFALL WILL COMMENCE EARLY FRIDAY MORNING OVER EXTREME SOUTHEAST KANSAS AND THE MISSOURI OZARKS. A VIGOROUS STORM SYSTEM WILL INTERACT WITH COPIOUS AMOUNTS OF GULF MOISTURE TO PRODUCE SEVERAL ROUNDS OF HEAVY RAINFALL. TOTAL RAINFALL ACCUMULATIONS THROUGH SATURDAY MORNING ARE EXPECTED TO RANGE FROM ONE TO FOUR INCHES. * DUE TO NEAR AVERAGE PRECIPITATION SINCE JANUARY...SOIL MOISTURE AND RIVER STAGES ARE NEAR NORMAL. HOWEVER...SEVERAL ROUNDS OF HEAVY RAIN FROM EARLY FRIDAY MORNING THROUGH SATURDAY MORNING COULD LEAD TO RAPID RUNOFF AND LOCALIZED FLOODING OF LOW LYING AREAS...AS WELL AS RAPID RISES ON AREA STREAMS AND CREEKS. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. FLASH FLOODING IS A VERY DANGEROUS SITUATION. YOU SHOULD MONITOR LATER FORECASTS AND BE PREPARED TO TAKE ACTION SHOULD FLOOD OR FLASH FLOOD WARNINGS BE ISSUED. $$ TERRY
000 WGUS63 KSGF 130716 FFASGF URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE SPRINGFIELD MO 216 AM CDT FRI APR 13 2007 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-131530- /O.EXT.KSGF.FF.A.0004.070413T2100Z-070414T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON... BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN... CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE... MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON... NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON... PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA... BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON 216 AM CDT FRI APR 13 2007 ...FLASH FLOOD WATCH NOW IN EFFECT FROM THIS AFTERNOON THROUGH LATE TONIGHT... THE FLASH FLOOD WATCH IS NOW IN EFFECT FOR * PORTIONS OF SOUTHEAST KANSAS AND MISSOURI...INCLUDING THE FOLLOWING AREAS...IN SOUTHEAST KANSAS...BOURBON...CHEROKEE AND CRAWFORD. IN MISSOURI...BARRY...BARTON...BENTON...CAMDEN... CEDAR...CHRISTIAN...DADE...DALLAS...DENT...DOUGLAS...GREENE... HICKORY...HOWELL...JASPER...LACLEDE...LAWRENCE...MARIES... MCDONALD...MILLER...MORGAN...NEWTON...OREGON...OZARK... PHELPS...POLK...PULASKI...SHANNON...ST. CLAIR...STONE... TANEY...TEXAS...VERNON...WEBSTER AND WRIGHT. * FROM LATE THIS AFTERNOON THROUGH LATE TONIGHT * RAIN...POSSIBLY HEAVY AT TIMES...WILL DEVELOP THIS MORNING AND CONTINUE AT TIMES THROUGH TONIGHT WITH THE POSSIBILITY OF ISOLATED THUNDERSTORMS. RAINFALL TOTALS OF AN INCH TO AN INCH AND A HALF WILL BE COMMON ACROSS THE WATCH AREA WITH LOCALLY HEAVIER RAINFALL TOTALS POSSIBLE. * RAINFALL OF THIS MAGNITUDE COULD LEAD TO LOCALIZED FLOODING...PARTICULARLY IN THE MORE HILLY TERRAIN OF THE OZARKS WHERE THE MOST FLOOD PRONE LOW WATER CROSSINGS COULD BECOME INUNDATED AND IMPASSIBLE TONIGHT. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. YOU SHOULD MONITOR LATER FORECASTS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS. $$ IZZI
000 WGUS63 KSGF 131442 FFASGF FLOOD WATCH NATIONAL WEATHER SERVICE SPRINGFIELD MO 942 AM CDT FRI APR 13 2007 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-132245- /O.CON.KSGF.FF.A.0004.070413T2100Z-070414T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON... BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN... CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE... MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON... NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON... PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA... BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON 942 AM CDT FRI APR 13 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM 4 PM CDT THIS AFTERNOON THROUGH LATE TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF SOUTHEAST KANSAS AND MISSOURI...INCLUDING THE FOLLOWING AREAS...IN SOUTHEAST KANSAS...BOURBON...CHEROKEE AND CRAWFORD. IN MISSOURI...BARRY...BARTON...BENTON...CAMDEN... CEDAR...CHRISTIAN...DADE...DALLAS...DENT...DOUGLAS...GREENE... HICKORY...HOWELL...JASPER...LACLEDE...LAWRENCE...MARIES... MCDONALD...MILLER...MORGAN...NEWTON...OREGON...OZARK... PHELPS...POLK...PULASKI...SHANNON...ST. CLAIR...STONE... TANEY...TEXAS...VERNON...WEBSTER AND WRIGHT. * FROM 4 PM CDT THIS AFTERNOON THROUGH LATE TONIGHT * RAIN...POSSIBLY HEAVY AT TIMES...WILL DEVELOP THIS AFTERNOON AND CONTINUE AT TIMES THROUGH TONIGHT WITH THE POSSIBILITY OF ISOLATED THUNDERSTORMS. RAINFALL TOTALS OF AN INCH TO AN INCH AND A HALF WILL BE COMMON ACROSS THE WATCH AREA WITH LOCALLY HEAVIER RAINFALL TOTALS POSSIBLE. * RAINFALL OF THIS MAGNITUDE COULD LEAD TO LOCALIZED FLOODING... PARTICULARLY IN THE MORE HILLY TERRAIN OF THE OZARKS WHERE THE MOST FLOOD PRONE LOW WATER CROSSINGS COULD BECOME INUNDATED AND IMPASSIBLE TONIGHT. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. YOU SHOULD MONITOR LATER FORECASTS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS. $$ CLAYCOMB
000 WGUS63 KSGF 132038 FFASGF FLOOD WATCH NATIONAL WEATHER SERVICE SPRINGFIELD MO 338 PM CDT FRI APR 13 2007 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-140445- /O.CON.KSGF.FF.A.0004.070413T2100Z-070414T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...VERSAILLES... ELDON...LAKE OZARK...VIENNA...NEVADA...APPLETON CITY...OSCEOLA... HERMITAGE...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...LAMAR...EL DORADO SPRINGS...STOCKTON... BOLIVAR...BUFFALO...LEBANON...HOUSTON...CABOOL...SALEM...JOPLIN... CARTHAGE...GREENFIELD...SPRINGFIELD...MARSHFIELD...ROGERSVILLE... MOUNTAIN GROVE...MANSFIELD...NEOSHO...AURORA...MOUNT VERNON... NIXA...OZARK...AVA...WEST PLAINS...WINONA...EMINENCE...ANDERSON... PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY...GALENA... BRANSON...FORSYTH...GAINESVILLE...THEODOSIA...THAYER...ALTON 338 PM CDT FRI APR 13 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH LATE TONIGHT... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF EXTREME SOUTHEAST KANSAS AND MUCH OF CENTRAL...SOUTHWEST...AND SOUTH CENTRAL MISSOURI. * THROUGH LATE TONIGHT * RAIN...POSSIBLY HEAVY AT TIMES...WILL CONTINUE TO DEVELOP LATE THIS AFTERNOON AND CONTINUE AT TIMES THROUGH TONIGHT WITH THE POSSIBILITY OF ISOLATED THUNDERSTORMS. RAINFALL TOTALS OF AN INCH TO AN INCH AND A HALF WILL BE COMMON ACROSS THE WATCH AREA WITH LOCALLY HEAVIER RAINFALL TOTALS POSSIBLE. * RAINFALL OF THIS MAGNITUDE COULD LEAD TO LOCALIZED FLOODING... PARTICULARLY IN THE MORE HILLY TERRAIN OF THE OZARKS WHERE THE MOST FLOOD PRONE LOW WATER CROSSINGS COULD BECOME INUNDATED AND IMPASSIBLE TONIGHT. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. YOU SHOULD MONITOR LATER FORECASTS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS. $$ DSA
000 WGUS63 KSGF 140601 FFASGF FLOOD WATCH NATIONAL WEATHER SERVICE SPRINGFIELD MO 101 AM CDT SAT APR 14 2007 KSZ073-097-101-MOZ055-066>068-077>079-088>090-093>095-101>104- 140715- /O.CAN.KSGF.FF.A.0004.000000T0000Z-070414T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BOURBON-CRAWFORD-CHEROKEE-BENTON-VERNON-ST. CLAIR-HICKORY-BARTON- CEDAR-POLK-JASPER-DADE-GREENE-NEWTON-LAWRENCE-CHRISTIAN-MCDONALD- BARRY-STONE-TANEY- INCLUDING THE CITIES OF...FORT SCOTT...PITTSBURG... BAXTER SPRINGS...COLUMBUS...WARSAW...COLE CAMP...NEVADA... APPLETON CITY...OSCEOLA...HERMITAGE...LAMAR...EL DORADO SPRINGS... STOCKTON...BOLIVAR...JOPLIN...CARTHAGE...GREENFIELD... SPRINGFIELD...NEOSHO...AURORA...MOUNT VERNON...NIXA...OZARK... ANDERSON...PINEVILLE...MONETT...CASSVILLE...KIMBERLING CITY... GALENA...BRANSON...FORSYTH 101 AM CDT SAT APR 14 2007 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF SOUTHEAST KANSAS AND MISSOURI HAS BEEN CANCELLED. THE THREAT OF ADDITIONAL HEAVY RAINFALL HAS ENDED...THEREFORE THE FLASH FLOOD WATCH HAS BEEN CANCELLED. RUNOFF FROM HEAVY RAIN THAT FELL FRIDAY AND FRIDAY EVENING WILL CONTINUE OVERNIGHT WITH FLOODING OF SOME LOW WATER CROSSINGS LIKELY. $$ MOZ056>058-069>071-080>083-091-092-096>098-105-106-140900- /O.CON.KSGF.FF.A.0004.000000T0000Z-070414T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MORGAN-MILLER-MARIES-CAMDEN-PULASKI-PHELPS-DALLAS-LACLEDE-TEXAS- DENT-WEBSTER-WRIGHT-DOUGLAS-HOWELL-SHANNON-OZARK-OREGON- INCLUDING THE CITIES OF...VERSAILLES...ELDON...LAKE OZARK... VIENNA...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...BUFFALO...LEBANON...HOUSTON...CABOOL... SALEM...MARSHFIELD...ROGERSVILLE...MOUNTAIN GROVE...MANSFIELD... AVA...WEST PLAINS...WINONA...EMINENCE...GAINESVILLE...THEODOSIA... THAYER...ALTON 101 AM CDT SAT APR 14 2007 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 4 AM CDT EARLY THIS MORNING... THE FLASH FLOOD WATCH CONTINUES FOR * PORTIONS OF MISSOURI...INCLUDING THE FOLLOWING COUNTIES... CAMDEN...MARIES...MILLER...MORGAN...PHELPS...PULASKI...DENT... HOWELL...OREGON...SHANNON AND TEXAS...DALLAS...DOUGLAS... LACLEDE...OZARK...WEBSTER AND WRIGHT. * UNTIL 4 AM CDT EARLY THIS MORNING * RAIN...POSSIBLY HEAVY AT TIMES...WILL COME TO AN END OVERNIGHT. AN ADDITIONAL HALF INCH OF RAIN COULD FALL BEFORE THE RAIN ENDS PRIOR TO SUNRISE. RAINFALL TOTALS ACROSS THE FLASH FLOOD WATCH WILL RANGE FROM ONE TO JUST OVER TWO INCHES OF RAIN. * RAINFALL OF THIS MAGNITUDE HAS LEAD TO AND WILL CONTINUE TO CAUSE LOCALIZED FLOODING...PARTICULARLY IN THE MORE HILLY TERRAIN OF THE OZARKS WHERE SEVERAL FLOOD PRONE LOW WATER CROSSINGS HAVE BECOME INUNDATED. A FLASH FLOOD WATCH MEANS THAT CONDITIONS MAY DEVELOP THAT LEAD TO FLASH FLOODING. YOU SHOULD MONITOR LATER FORECASTS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS. $$ IZZI
000 WGUS63 KSGF 140833 FFASGF FLOOD WATCH NATIONAL WEATHER SERVICE SPRINGFIELD MO 333 AM CDT SAT APR 14 2007 MOZ056>058-069>071-080>083-091-092-096>098-105-106-140945- /O.CAN.KSGF.FF.A.0004.000000T0000Z-070414T0900Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MORGAN-MILLER-MARIES-CAMDEN-PULASKI-PHELPS-DALLAS-LACLEDE-TEXAS- DENT-WEBSTER-WRIGHT-DOUGLAS-HOWELL-SHANNON-OZARK-OREGON- INCLUDING THE CITIES OF...VERSAILLES...ELDON...LAKE OZARK... VIENNA...OSAGE BEACH...CAMDENTON...FORT LEONARD WOOD... WAYNESVILLE...ROLLA...BUFFALO...LEBANON...HOUSTON...CABOOL... SALEM...MARSHFIELD...ROGERSVILLE...MOUNTAIN GROVE...MANSFIELD... AVA...WEST PLAINS...WINONA...EMINENCE...GAINESVILLE...THEODOSIA... THAYER...ALTON 333 AM CDT SAT APR 14 2007 ...FLASH FLOOD WATCH IS CANCELLED... THE FLASH FLOOD WATCH FOR PORTIONS OF CENTRAL AND SOUTHERN MISSOURI HAS BEEN CANCELLED. THE THREAT OF HEAVY RAINFALL HAS ENDED...HOWEVER RUNOFF FROM EARLIER HEAVY RAINFALL WILL CONTINUE TO CAUSE LOCALIZED FLOODING OF LOW LYING AND FLOOD PRONE AREAS THROUGH THIS MORNING. $$ IZZI
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood watch went out at Apr 12, 11:05 AM CDT, 21 minutes earlier.
Area forecast discussion, Apr 12, 11:05 AM CDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1105 AM CDT THU APR 12 2007 .DISCUSSION... PRELIMINARY EXTENDED FORECAST DISCUSSION (SUNDAY-THURSDAY) THERE IS FAIRLY GOOD AGREEMENT BETWEEN THE LATEST ECMWF AND GFS FOR THIS TIME PERIOD AND FOLLOWED FAIRLY CLOSE TO HPC GUIDANCE FOR THIS PERIOD WITH A HIGH AMPLIFIED BUT PROGRESSIVE MIDLEVEL FLOW PATTERN. THE TEMPERATURES WILL START UNSEASONABLY COLD ON SUNDAY MORNING WITH PROGGED 850MB TEMPERATURES MINUS 1 DEG C TO MINUS 4 DEG C 12Z SUNDAY (COLDEST IN OUR EASTERN COUNTIES). SFC TEMPERATURES WILL LIKELY FALL TO AROUND FREEZING BY SUNRISE SUNDAY MORNING. TEMPERATURES WILL THEN MODERATE AS A SHARP UPPER RIDGE WILL MOVE EAST FROM THE PLAINS TO THE MS VLY SUNDAY THROUGH MONDAY NIGHT. ANOTHER LOW LATITUDE CLOSED UPPER LOW IS EXPECTED TO PASS NEAR OR JUST SOUTH OF THE CWFA TUESDAY NIGHT/EARLY WEDNESDAY AND HAVE CHANCE POPS FOR LIGHT RAIN FOR ROUGHLY THIS TIME PERIOD. DSA && .AVIATION... FOR THE 1200 UTC TAFS...PESKY STRATUS/STRATOCUMULUS DECK CONTINUES TO FLIRT WITH BOTH TERMINALS EARLY THIS MORNING. CLOUD BASES HAVE BEEN OSCILLATING BETWEEN HIGH END MVFR AND LOW END VFR. EXPECT SKIES TO CLEAR THIS MORNING AS CYCLONIC FLOW AROUND THE DEPARTING STORM SYSTEM LOOSENS ITS GRIP ON THE AREA...JUST IN TIME FOR THE NEXT STORM SYSTEM TO ARRIVE. MID/UPPER LEVEL CLOUDINESS WILL BEGIN TO OVERSPREAD THE AREA LATE THIS AFTERNOON WITH CLOUD BASES LOWERING TONIGHT. COULD SEE SOME LIGHT RAIN BREAK OUT PRIOR TO SUNRISE FRIDAY HOWEVER NOT EXPECTING ANY DRASTIC REDUCTIONS IN FLIGHT CATS SO WILL LET DAY SHIFT TIME ARRIVAL OF THE RAIN BETTER IN THE NEXT SET OF TAFS. IZZI && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO SGF
Hazardous weather outlook, Apr 12, 6:00 AM CDT, 5 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 600 AM CDT THU APR 12 2007 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-131100- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 600 AM CDT THU APR 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. A FEW THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE TONIGHT ACROSS EXTREME SOUTHEAST KANSAS AND WESTERN MISSOURI. SEVERE WEATHER IS NOT EXPECTED WITH CLOUD TO GROUND LIGHTNING THE PRIMARY HAZARD. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A POWERFUL STORM SYSTEM WILL MOVE ACROSS THE SOUTHERN PLAINS AND MIDWEST FRIDAY AND FRIDAY NIGHT. THIS SYSTEM WILL PULL DEEP MOISTURE INTO THE REGION FROM THE GULF OF MEXICO...AND WIDESPREAD DEVELOPMENT OF SHOWERS AND THUNDERSTORMS IS EXPECTED. HEAVY RAINFALL IS POSSIBLE...PARTICULARLY ACROSS SOUTHERN MISSOURI...RESULTING IN A RISK OF FLASH FLOODING OF CREEKS... STREAMS...LOW LYING AREAS AND LOW WATER CROSSINGS. WHILE A FEW THUNDERSTORMS ARE POSSIBLE FRIDAY AND FRIDAY NIGHT...SEVERE STORMS ARE NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN
Nearby
Flash Flood Watches in Missouri, 2007Flash Flood Watches in Kansas, 2007Every flash flood watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.